# SDR CALA2021062300940

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16 STOP FITTING #7 UPPER AND LOWER INBOARD HOLES ARE CRACKED IN THE INTERCOSTAL FITTING AT 6:00. INTERIM REPAIR ACCOMPLISH IAW PART 1 OF ECRA 5311-02584. REPLACED THE R1 DOOR FRAME STOP #7 INTERCOASTAL FITTING IAW ECRA 5311-02584. ACCOMPLISH INITIAL INSPECTION AT RH FR16/20 DOOR STOP #1 HOLES #3 & #4 PER PART 2 OF THE LATEST OF THE REVISION OF ECRA 5311-02584 ON OR BEFORE 39,914 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO PERMANENT PROVIDED THE STATED INSPECTION REQUIREMENTS ARE ECRA 5311-02584 THE REPAIR ACCOMPLISHED IN PART 1 IS APPROVED AS EXCEED 13,700 AIRCRAFT FLIGHT CYCLES, THERAFTER. IAW PART 3 OF COMPLIED WITH. FR16/20 DOOR STOP #1 HOLES #3 & #4 PER PART 2 OF THE LATEST OF THE REVISION OF ECRA 5311-02584 ON OR BEFORE 39,914 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVAL NOT TO EXCEED 13,700 AIRCRAFT FLIGHT CYCLES, THEREAFTER OK TO CARRY PER ECRA 5311-02584, ACP INITIAL INSPECTION AT  RH TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMCQC REV PERFORMED REPLACED THE R1 DOOR FRAME 16 STOP FITTING #7 INTERCOSTAL IAW SRM 51-42-11-001.
